# SDR IPXA2017120924319

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 23,496 hours, 15,631 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 273N10696
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAFTER TAKEOFF ON GEAR RETRACT HOT GEAR DOORS EICAS MESSAGE AND GEAR DOOR LIGHTFOUND LINKAGE FOR GEAR OPERATED SEQUENCE VALVE BROKEN.  REPLACED LINKAGE WITH REF TO 757 AMM 32-34-07-404-010. OPS CHECKS GOOD.
